m+Medelevator.RU
← Поиск публикаций
Journal of infection and chemotherapy : official journal of the Japan Society of Chemotherapy · 2026

Pharmacokinetic interaction between nirmatrelvir/ritonavir and nifedipine: A case report.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Takase Tomoki, Kuroda Hirokazu, Fukushima Keizo, Oda Toshihiko, Masumoto Saki, Nadai Takanobu, Hotta Takumi, Fukushima Shoji, Kume Manabu, Hashida Tohru, Muroi Nobuyuki

Аннотация

Nirmatrelvir/ritonavir (NMV-r), which is used to treat coronavirus disease 2019 (COVID-19), contains ritonavir as a pharmacokinetic enhancer that may increase exposure to concomitantly administered drugs that are substrates of cytochrome P450 (CYP) 3A4. Exposure to nifedipine, a substrate of CYP3A4, may increase due to ritonavir-mediated drug-drug interactions (DDIs). However, there are no real-world clinical data that quantify the magnitude of DDIs between nifedipine and ritonavir. Although a 50% reduction in nifedipine dosage is recommended when co-administration is unavoidable, the safety of this approach remains unclear. Here, we describe a prospective pharmacokinetic case report examining the interaction between nifedipine controlled-release (CR) and NMV-r in a 68-year-old woman treated with nifedipine CR and telmisartan. She was diagnosed with COVID-19 and initiated on NMV-r. Upon initiation of NMV-r therapy, the nifedipine CR dose was reduced by 50%. Despite this reduction, the patient's plasma trough concentrations of nifedipine increased approximately four-fold and seven-fold at 24 and 96 h after initiation, respectively, compared with baseline (22.4 vs. 93.3 vs. 157.6 ng/mL). Assuming a proportional relationship between the area under the concentration-time curve (AUC) and trough concentration, ritonavir increased the AUC of nifedipine by approximately 14-fold. Telmisartan was discontinued after reducing nifedipine due to hypotension. From a clinical perspective, temporary discontinuation of nifedipine-or prompt withdrawal in the event of symptomatic hypotension-may represent a safer management strategy for patients receiving ritonavir-containing therapy.

Предметные рубрики MeSH